# SDR YENA2025072300746

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 07353
- Aircraft time: 37,060 hours, 7,278 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1178, LAS-BOS. ODOR EVENT BELOW 4000' CLOSED X-BLEED AND TURNED PACK 1OFF ODOR DISSIPATED. AT GATE W/APU BLEED ON OPENED X-BLEED & TURNED PACK 1 BACK TO ON. ODOR RETURNED; REF W/O 1427101 (PERFORMED DECON LEVEL B REF AMM 21-010-00-615-803-A. NO ODOR DETECTED) NR-1 FOR RESOLUTION.
